A closed-form solution for options with ambiguity about stochastic volatility

Correia da silva, Joao and Gonçalo, Faria (2014) A closed-form solution for options with ambiguity about stochastic volatility. Review of Derivatives Research, 17 (2). pp. 125-159.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/29926

Abstract

We derive a closed-form solution for the price of a European call option in the presence of ambiguity about the stochastic process that determines the variance of the underlying asset’s return. The option pricing formula of Heston (Rev Financ Stud 6(2):327–343, 1993) is a particular case of ours, corresponding to the case in which there is no ambiguity (uncertainty is exclusively risk). In the presence of ambiguity, the variance uncertainty price becomes either a convex or a concave function of the instantaneous variance, depending on whether the variance ambiguity price is negative or positive. We find that if the variance ambiguity price is positive, the option price is decreasing in the level of ambiguity (across all moneyness levels). The opposite happens if the variance ambiguity price is negative. This option pricing model can be used to address various empirical research topics in the future.

Item Type: Article
Language: English
Date: July 2014
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 26 Apr 2016 13:55
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:29926
URI: http://publications.ut-capitole.fr/id/eprint/19147

Actions (login required)

View Item View Item